After taking clomid?


#1

I have pcos and have been trying to get pg for about 18 months. I did a round of clomid in October, November, and December, without any luck. My periods are not regular because of the Pcos, however, I did have one in January without taking clomid. (My dh and I decided to take two months off clomid to focus on losing weight/getting healthy before trying our two remaining rounds of clomid.

I joined weight watchers at the beginning of January. I was wondering if having my period was because of the small amount of weight loss I’ve had or if clomid has any residual effects. Anyone have experience with that?


#2

Hi Chai. I rarely ovulate and when my hubby and I had to take a break from Clomid, I got a period 45 days after my last one. I credit it to the Clomid still lingering in my system. I have heard of this happening a few times to others too.


#3

yep it takes a while for the clomid to leave the system and get ovulation back to normal


#4

I too have PCOS and have had lots of irregular periods. I took Clomid August and September 2012. No luck with getting pregnant but my periods stayed regular from October on. We also took a break after our failed September cycle.

I think there are residual effects to Clomid. I can definitely attest to it.